# SDR IPXA3580090

- Difficulty date: August 30, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 251N48429
- Part serial: TAG01378402
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE RECEIVED A T/E FLAP ASSY FLAPS STUCK AT 15 DEGRESS.  R & R RT WING NR 8 FLAP TRANSMISSION AND RT WING T/E DRIVE TORQUE TUBE.
